MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC STEALTHSTATION NAVIGATION SYSTEM; INSTRUMENT, STEREOTAXIC

MEDTRONIC NAVIGATION, INC STEALTHSTATION NAVIGATION SYSTEM; INSTRUMENT, STEREOTAXIC
Model Number 960-553
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 12/06/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No patient information provided as no patient was involved in this concern.No parts have been returned to the manufacturer for analysis.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information regarding a navigation device being used outside of procedure.It was reported that the tip of the sharp planar passive probe was bent.No patient present.
 
Additional Manufacturer Narrative
Additional information: although it appeared on the screen, it exceeded the acceptable range when attempting to verify.The sharp planar passive probe was returned to the manufacturer for analysis.Analysis found that the returned probe was well worn and all the color has faded from the probe.The tip was slightly bent, but with markers attached and fully seated the probe returned good geometry and divot error readings.Analysis found that the reported event was related to a mechanical issue.If information is provided in the future, a supplemental report will be issued.

Brand Name
STEALTHSTATION NAVIGATION SYSTEM
Common Device Name
INSTRUMENT, STEREOTAXIC
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC
826 coal creek circle
louisville CO 80027
MDR Report Key8210156
Report Number1723170-2019-00033
Device Sequence Number334585
Product Code HAW
UDI-Device Identifier00673978090108
UDI-Public00673978090108
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K972398
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/27/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number960-553
Device Catalogue Number960-553
Device Lot Number3120
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/15/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/06/2018
Supplement Date Received by Manufacturer02/06/2019
Initial Report FDA Received Date01/02/2019
Supplement Report FDA Received Date02/27/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1